MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 4.1, 8, MTX,MC,; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 4.1, 8, MTX,MC,; DENTAL IMPLANT
Model Number TSVM4H8
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient weight unknown / not provided.
 
Event or Problem Description
It was reported that the implant body cannot be removed from the fixture mount.The implant was removed and another implant was placed.Tooth site # 29.
 
Additional Manufacturer Narrative
One (1) imp, tsv, 4.1, 8, mtx,mc, (tsvm4h8) was returned for investigation.Visual evaluation of the as returned product identified dried blood at external threads.Functional testing to recreate the reported event, verified the implant was able to disengage from fixture mount.The alleged coob could not be verified.A pre-existing condition noted on the per was high bone density (type i).The reported device was located on tooth # 29 (universal) and was placed and removed on the same day.The customer did not provide any pictures or x-rays.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (1225619).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1225619) for similar events and no other complaint was identified.July post market trending was reviewed and there were no actionable events or corrective actions for the reported event.No actionable items have been triggered that will affect complaint handling on our end for this month.Based on the available information, device malfunction did not occur and the reported event was unconfirmed.The alleged coob could not be verified.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP, TSV, 4.1, 8, MTX,MC,
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14026919
Report Number0002023141-2022-00825
Device Sequence Number16802492
Product Code DZE
UDI-Device Identifier00889024344037
UDI-Public(01)00889024344037(17)240824(10)1225619
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133339
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2024
Device Model NumberTSVM4H8
Device Catalogue NumberTSVM4H8
Device Lot Number1225619
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2022
Supplement Date Received by Manufacturer09/23/2022
Initial Report FDA Received Date04/06/2022
Supplement Report FDA Received Date09/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale